# SDR SWAA2012090407260

- Difficulty date: September 2, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N631SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27706
- Aircraft time: 53,406 hours, 42,985 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spindle
- Part number: 65C344837SWA
- Part serial: B4976R
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B MID-FLAP NR 8 SPINDLE CRACKED.  REMOVED AND REPLACED NR 8 SPINDLE PER MT.
